# SDR AU000519

- Difficulty date: June 18, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Boeing 747338
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Burned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) SIDEWALL LIGHTING SYSTEM TOMBSTONE AT POSITION 40A SMOKING FROM POWER WIRE.
